Follow
Tyrrell McAllister
Title
Cited by
Cited by
Year
The minimum period of the Ehrhart quasi-polynomial of a rational polytope
TB McAllister, KM Woods
Journal of Combinatorial Theory, Series A 109 (2), 345-352, 2005
732005
Vertices of Gelfand--Tsetlin Polytopes
JA De Loera, TB McAllister
Discrete & Computational Geometry 32, 459-470, 2004
632004
On the computation of Clebsch–Gordan coefficients and the dilation effect
JA De Loera, TB McAllister
Experimental Mathematics 15 (1), 7-19, 2006
592006
Quasi-period collapse and GLn (Z)-scissors congruence in rational polytopes
C Haase, TB McAllister
Contemporary Mathematics 452, 115-122, 2008
392008
Lattice-point generating functions for free sums of convex sets
M Beck, P Jayawant, TB McAllister
Journal of Combinatorial Theory, Series A 120 (6), 1246-1262, 2013
242013
Lattice-Width Directions and Minkowski's -Theorem
J Draisma, TB McAllister, B Nill
SIAM Journal on Discrete Mathematics 26 (3), 1104-1107, 2012
242012
Two characterizations of ellipsoidal cones
J Jerónimo-Castro, TB McAllister
arXiv preprint arXiv:1204.3947, 2012
142012
Enumerating segmented patterns in compositions and encoding by restricted permutations
S Kitaev, TB McAllister, TK Petersen
arXiv preprint math/0505094, 2005
132005
Coefficient functions of the Ehrhart quasi-polynomials of rational polygons
TB McAllister
arXiv preprint arXiv:0906.0674, 2009
92009
Ehrhart quasi-period collapse in rational polygons
TB McAllister, M Moriarity
Journal of Combinatorial Theory, Series A 150, 377-385, 2017
82017
Lattice polytopes from Schur and symmetric Grothendieck polynomials
M Bayer, B Goeckner, SJ Hong, T McAllister, MC Olsen, C Pinckney, ...
arXiv preprint arXiv:2005.09628, 2020
62020
Applications of polyhedral geometry to computational representation theory
TB McAllister
University of California, Davis, 2006
62006
Degrees of stretched Kostka coefficients
TB McAllister
Journal of Algebraic Combinatorics 27, 263-273, 2008
52008
Periods of Ehrhart coefficients of rational polytopes
TB McAllister, HO Rochais
The Electronic Journal of Combinatorics, P1. 64-P1. 64, 2018
42018
Rational polytopes with Ehrhart coefficients of arbitrary period
TB McAllister
Journal of Computational and Applied Mathematics 390, 113155, 2021
22021
Triangle Percolation on the Grid
I Araujo, B Frederickson, RA Krueger, B Lidický, TB McAllister, F Pfender, ...
Discrete & Computational Geometry, 1-25, 2024
2024
Combinatorics of generalized parking-function polytopes
MM Bayer, S Borgwardt, T Chambers, S Daugherty, A Dawkins, ...
arXiv preprint arXiv:2403.07387, 2024
2024
Quasiperiods of Magic Labeling Quasipolynomials
M Bayer, A Burcroff, TB McAllister, L Pai
arXiv preprint arXiv:2403.04129, 2024
2024
Lattice Polytopes from Schur and Symmetric Grothendieck Polynomials
MC Olsen, M Bayer, B Goeckner, SJ Hong, T McAllister, C Pinckney, ...
2021
Lattice polytopes from Schur and symmetric Grothendieck polynomials
J Vega, MM Bayer, B Goeckner, SJ Hong, T McAllister, MC Olsen, ...
2020 Fall Central Sectional Meeting, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20